Shortness Of Breath After Consumption Of Stomach Acid Drugs?
Punten .. Mmh I have chronic mag disease u0026amp; after the doctor was given 3 kinds of drugs, including: Nexium 40MgAfter taking the drug, mmh I was shortness of breath 🙏 What should I do? Reducing the dosage or what
Hello, thank you for the question to HealthReplies.com
First of all, you should first explain what medicines are given to your mother. In addition, it should also be explained how shortness of breath experienced by your mother, whether there is breath that sounds, if there is visible swelling on the face, mouth, or tongue, is there redness on the face?
Basically Esomeprazole (Nexium) will not cause side effects of shortness of breath. Although it is rare, shortness of breath can occur if your mother has an allergy to the drug. If the shortness is due to an allergic reaction, it is necessary to reconfirm whether the allergy is due to the effects of Esomeprazole or because of other drugs.
You should immediately bring your mother to the hospital if you experience shortness of breath. The doctor will check your mother if indeed shortness of breath may be caused by an allergy to the drug or because of other things (stomach disorders, heart problems, lung disorders, panic attacks, etc. can also cause shortness of breath symptoms). The drug should not be stopped or reduced in dose without consulting a doctor first.
So much information from me, hopefully enough answer